← Return to Tapering off of Lorazepam (Ativan)

Discussion
healthlady22 (@healthlady22)

Tapering off of Lorazepam (Ativan)

Depression & Anxiety | Last Active: Apr 11 11:19am | Replies (35)

Comment receiving replies
@aarniek

I was on up to 8 mg daily and blacking out suffering 3 concussions and broken bones so I told my neurologist I wanted to stop it. He switched me to Valium,40 mg,week one,20 week two,10 week 4 and 5 mg week five, then none ! Now over 6 years later I cannot walk more than a few feet due to muscle spasticity ,have severe head pressure,loud tinnitus and the worst thing,I have no long term memory! I tell you this because I am sure it was being taken off in a few weeks that is responsible so if he stops ,he must taper off for at least a year ,and as for me I don't expect to survive this cold turkey withdrawal as there is nothing that doctors can give me to help!

Jump to this post


Replies to "I was on up to 8 mg daily and blacking out suffering 3 concussions and broken..."

aarniek, you might be interested to look at this link. It's taken me a long time to finally track down information on the nutritional depletion caused by the sort of drugs that you took, and that my husband is dealing with. I suggest that you and others who may come along and read this thread look at this link and the vitamins he described. I might also add a suggestion for you to try taking high quality desiccated liver capsules, as it's possible the complete complex of B vitamins and amino acids in them could make a difference for you over a period of time. From the experience of a friend with MS I was able to observe, I know it is actually possible for nerves to regenerate with the right nutrients, and the sensation for her was one of little tiny electric shocks as they did so. Radiant Life has a highly recommended form of desiccated liver.
https://www.optimallivingdynamics.com/blog/7-important-nutrients-depleted-by-psychiatric-drugs-antidepressants-antipsychotics-stimulants-benzodiazepines-induced-guide-vitamins-medications